# SDR SWIA200718478

- Difficulty date: July 9, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 31,781 hours, 44,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5477 - MAIN CABIN DOOR WILL NOT OPEN.  REPLACED TOP AFT STOP BOLT.
